# SDR SWAA2023053143926

- Difficulty date: May 1, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK CROWN STA 578-580 ON TOP; 680-682 ON TOP RBL 25; WL 208.<[01] SRM 53-00-52-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TEBLE.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] UPDATED P/N;[04] REMOVED CORROSION ON SEAT TRACK CROWN STA 578-580 ON TOP; 680-682 ON TOP RBL 25; WL 208 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED ON TOP WAS .029' .5' BY 2'. OUT OF LIMITS PER SRM 53-00-53-1A-1. MEASURED WITH DIAL DEPTH GAUGE ID# ATS1225; NSN; DUE 8/2023.;[05] REMOVED CORROSION ON SEAT TRACK CROWN STA 578-580 ON TOP; 680-682 ON TOP RBL 25; WL 208 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED ON TOP WAS .029' .5' BY 2'. OUT OF LIMITS PER SRM 53-00-52-1A-1. MEASURED WITH DIAL DEPTH GAUGE ID# ATS1225; NSN; DUE 8/2023.;[06] CORRECTED REFERENCE;[07] VERIFIED CORRECTIVE ACTION 4-6 AND MEASUREMENT TABLE;[08] REMOVED DAMAGED SEAT TRACK BS540-BS727 RBL25 PER SRM 51-40-02-0G-0. RECIEVED REPLACMENT SEAT TRACK;[09] CERTIFIED ACTION 8.;[10] VERIFIED CORRECTIVE ACTION 8; OK TO INSTALL NEW SEAT TRACK.;[11] PARTIALLY INSTALLED NEW SEAT TRACK PER DWG 144A5300 SHEET 0001 AND SRM 51-40-02-0G-0;[12] CERTIFIED ACTION 11;[13] COMPLETED INSTALL OF NEW SEAT TRACK PER DWG 144A5300 SRM 51-40-02-0G-0 AND AMM 20-50-11-910-801  CAL ID TORQUE WRENCH ATS2327 DUE:10/2023;[14] CERTIFIED ACTION 13;[15] VERIFIED CORRECTIVE ACTIONS STEP 13.
